Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 1, NWS Little Rock, AR

February 24, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Feb 24, 2011, 3:54 PM CST for 4 counties in Arkansas. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2011, 3:54 PM CST (21:54 UTC)
Expired
Feb 24, 2011, 4:30 PM CST
In force
36 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Faulkner County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 30 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 3:55 PM CSTTSTM WND DMG3 Wnw Paron, ARNUMEROUS TREES WERE BLOWN DOWN. A FENCE WAS BLOWN DOWN AS WELL. THE REPORT IS FROM THE ALUM FORK COOPERATIVE OBSERVING STATION.
Feb 24, 3:55 PM CSTTORNADO 16 W Paron, ARTHE TORNADO TOUCHED DOWN NEAR LAKE WINONA...PASSING THROUGH THE OUACHITA NATIONAL FOREST BEFORE LIFTING WEST OF LAKE MAUMELLE. NUMEROUS TREES WERE BLOWN DOWN ALONG THE PATH OF THE TORNADO. JUST OFF HIGHWAY 10...ONE BARN WAS DETROYED AND ANOTHER HAD THE ROOF BL
Feb 24, 4:00 PM CSTTSTM WND DMGParon, ARTREES DOWN ON HIGHWAY 9.
Feb 24, 4:00 PM CSTTSTM WND DMGWilliams Junction, ARTREES WERE REPORTED DOWN IN THE EASTERN PART OF PERRY COUNTY NEAR WILLIAMS JUNCTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 11:25 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 201 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
201 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

617 
WFUS54 KLZK 242154
TORLZK
ARC045-105-119-125-242230-
/O.NEW.KLZK.TO.W.0001.110224T2154Z-110224T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
354 PM CST THU FEB 24 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  EAST CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
  NORTH CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 430 PM CST

* AT 352 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR LAKE WINONA...OR 16 MILES SOUTH OF
  PERRYVILLE. DOPPLER RADAR SHOWED THIS TORNADO MOVING EAST AT 65
  MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LAKE MAUMELLE...      WILLIAMS JUNCTION...  ROLAND...
  PINNACLE MTN...       MORGAN...             MAYFLOWER...
  MAUMELLE...           MARCHE...             LITTLE ITALY...
  LAKE WINONA...        CHENAL VALLEY...      WYE MTN...
  WYE...                REFORM...             PARON...
  PALARM...             NATURAL STEPS...      WILFORD PEAK...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 130 AND 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3505 9241 3479 9231 3473 9287 3482 9291
TIME...MOT...LOC 2154Z 250DEG 56KT 3479 9283

$$

BJS
2 follow-up statements
776 
WWUS54 KLZK 242213
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
413 PM CST THU FEB 24 2011

ARC125-242223-
/O.CAN.KLZK.TO.W.0001.000000T0000Z-110224T2230Z/
SALINE AR-
413 PM CST THU FEB 24 2011

...THE TORNADO WARNING FOR NORTH CENTRAL SALINE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3479 9265 3485 9265 3485 9271 3490 9273
      3505 9241 3479 9231
TIME...MOT...LOC 2213Z 250DEG 56KT 3489 9249

$$

ARC045-105-119-242230-
/O.CON.KLZK.TO.W.0001.000000T0000Z-110224T2230Z/
PULASKI AR-PERRY AR-FAULKNER AR-
413 PM CST THU FEB 24 2011

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN FAULKNER...
EAST CENTRAL PERRY AND WEST CENTRAL PULASKI COUNTIES UNTIL 430 PM
CST...

AT 409 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR LAKE MAUMELLE...MOVING EAST AT 65
MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LAKE MAUMELLE...      ROLAND...             PINNACLE MTN...
  MORGAN...             MAYFLOWER...          MAUMELLE...
  MARCHE...             LITTLE ITALY...       WYE...
  PALARM...             NATURAL STEPS...      WILFORD PEAK...
  SHINALL MTN...        ROUND MTN...          REYNOLDS MTN...
  RECTOR HILL...        PINNACLE...           PIGEON ROOST MTN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 130 AND 149.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3479 9265 3485 9265 3485 9271 3490 9273
      3505 9241 3479 9231
TIME...MOT...LOC 2213Z 250DEG 56KT 3489 9249

$$

225
629 
WWUS54 KLZK 242230
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
430 PM CST THU FEB 24 2011

ARC045-105-119-242239-
/O.EXP.KLZK.TO.W.0001.000000T0000Z-110224T2230Z/
PULASKI AR-PERRY AR-FAULKNER AR-
430 PM CST THU FEB 24 2011

...THE TORNADO WARNING FOR SOUTHWESTERN FAULKNER...EAST CENTRAL PERRY
AND WEST CENTRAL PULASKI COUNTIES WILL EXPIRE AT 430 PM CST...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
FOR THE AREA AS GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 6 PM.

LAT...LON 3479 9265 3485 9265 3485 9271 3490 9273
      3505 9241 3479 9231
TIME...MOT...LOC 2229Z 250DEG 56KT 3497 9220

$$

225

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 24, 2:51 PM CST, 1 hour 3 minutes earlier.

Area forecast discussion, Feb 24, 2:51 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
251 PM CST THU FEB 24 2011

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SEVERE WEATHER REMAINS A POSSIBILITY THROUGH THIS EVENING AS STRONG
SYSTEM MOVES ACROSS THE FORECAST AREA. NAM/GFS/ECMWF ALL IN GENERAL
AGREEMENT WITH THE EVOLUTION/TIMING OF THIS SYSTEM AND A BLEND OF
FORECAST SOLUTIONS WILL BE USED THIS AFTERNOON.

LATEST SURFACE ANALYSIS PLACES WARM FRONT OVER THE NORTH CENTRAL
PART OF THE STATE. BOUNDARY STILL EXPECTED TO SLOWLY PROGRESS TO THE
NORTH THROUGH THE EARLY EVENING HOURS. IN ADDITION TO THE FRONT...
WATER VAPOR IMAGERY SHOWS STRONG SHORT WAVE TROUGH OVER THE SOUTH
CENTRAL PLAINS. SURFACE CYCLOGENESIS ALREADY UNDERWAY OVER EASTERN
OKLAHOMA WITH CIRCULATION EXPECTED TO DEEPEN AS AFOREMENTIONED UPPER
TROUGH KICKS OUT. SURFACE LOW EXPECTED TO RACE OFF TO THE NORTHEAST
AND CROSS THE MISSISSIPPI RIVER BY MID EVENING.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE UNTIL
ASSOCIATED FRONTAL BOUNDARY MOVES THROUGH. SPECIAL 18Z RAOB REVEALED
50 KTS OF WIND JUST OFF THE SURFACE AND DECENT MID LEVEL LAPSE RATES
OF 8C/KM AND THIS WAS EVEN BEFORE THE FRONT HAD MADE IT COMPLETELY
THROUGH THE UPPER AIR SITE.

AS UPPER IMPULSE MOVES EAST...SEVERE WEATHER WILL REMAIN POSSIBLE
SEVERAL AREAS REMAIN A CONCERN FOR SEVERE WEATHER THROUGH THIS
EVENING. FIRST OFF...TORNADO THREATS APPEAR TO BE GREATEST ALONG THE
ADVANCING WARM FRONT WHERE BEST HELICITY WILL BE LOCATED ALONG WITH
THE DEEPENING SURFACE LOW AND OVER THE SOUTHEAST WHERE SURFACE BASED
INSTABILITY HAS BEEN STEADILY INCREASING FOR THE PAST SEVERAL HOURS.
EVEN WHERE THE TORNADO THREAT IS NOT AS HIGH... EXPECTING A LINE OF
STRONG TO SEVERE STORMS TO SWEEP THROUGH DURING THE EVENING HOURS AS
THE AFOREMENTIONED FRONT MOVES EAST. LOCALLY HEAVY RAIN REMAINS A
CONCERN AS PWATS INCREASE TO IN EXCESS OF 1.5 INCHES. WIDESPREAD
RAIN OF ONE TO TWO INCHES WAS RECEIVED ACROSS PARTS OF THE NORTH
LAST NIGHT AND THIS AREA WILL BE WATCHED CLOSELY FOR FLOODING
CONCERNS.

PRECIPITATION ENDS FAIRLY QUICKLY BEHIND THE BOUNDARY BUT WILL HOLD
ON TO SCATTERED PRECIPITATION FOR SEVERAL HOURS WITH ALL POPS GONE
BY FRIDAY MORNING. BREEZY...COOLER BUY DRY CONDITIONS EXPECTED FOR
FRIDAY AS ZONAL FLOW PREDOMINATES. WEAK RIDGING AND SOUTHERLY WINDS
RETURN FOR SATURDAY WITH TEMPERATURES WARMING TO ABOVE NORMAL LEVELS
ONCE AGAIN AS NEXT SYSTEM DIGS INTO THE SOUTHWEST UNITED STATES.

SOUTHWEST SYSTEM LIFTS OUT SUNDAY WITH BEST DYNAMICS PASSING TO THE
NORTH OF THE STATE. STILL EXPECTING A FRONTAL BOUNDARY TO PASS
ACROSS THE STATE SUNDAY NIGHT BUT MODELS NOT AS IMPRESSIVE WITH THIS
SYSTEM VERSUS THE PREVIOUS FEW RUNS. MAIN DIFFERENCE FROM PREVIOUS
RUNS IS TIMING AS MODELS BRING THE BOUNDARY THROUGH AT NIGHT AND
MOVE IT TO THE EAST OF THE AREA BY MONDAY MORNING. WILL READJUST
POPS FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT. AS FAR AS TEMPS ARE
CONCERNED...WILL LEAN TOWARDS THE COOLER MAV GUIDANCE.
&&

.LONG TERM...MONDAY THROUGH THURSDAY...
BY MONDAY MORNING...THE UPPER LOW WILL BE IN ILLINOIS AND HEADED
NORTHEAST. THIS WILL RESULT IN WESTERLY FLOW OVER ARKANSAS AND ZONAL
FLOW OVER MUCH OF THE WESTERN U.S. ZONAL FLOW WILL BE OVER MUCH OF
THE COUNTRY MONDAY NIGHT THROUGH TUESDAY NIGHT. A RIDGE DEVELOPS
SOME BUCKLING IN THE WEST WEDNESDAY WITH A TROUGH OVER THE
NORTHEAST. AT THE END OF THE PERIOD SOME RIDGING BEGINS IN THE
SOUTHERN PLAINS.

THE COLD FRONT WILL BE EXITING EAST ARKANSAS MONDAY MORNING. THE
SURFACE LOW WILL BE MOVING THROUGH MISSOURI...AND COULD PROVIDE SOME
WRAP AROUND SHOWERS TO NORTHEAST ARKANSAS. DECREASED THESE RAIN
CHANCES BUT LEFT THEM ACROSS THE NORTH AND EAST. HIGH PRESSURE
SETTLES IN OVER THE AREA TUESDAY THROUGH THURSDAY WITH DRY WEATHER
EXPECTED. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES ARE EXPECTED
THROUGH THE PERIOD.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     38  47  34  62 /  90   0   0  10
CAMDEN AR         44  56  37  69 /  80   0   0  10
HARRISON AR       33  47  33  62 /  60   0   0  10
HOT SPRINGS AR    40  53  36  67 /  70   0   0  10
LITTLE ROCK   AR  41  51  35  66 /  80   0   0  10
MONTICELLO AR     46  55  37  69 /  90   0   0  10
MOUNT IDA AR      39  54  36  67 /  60   0   0  10
MOUNTAIN HOME AR  34  47  33  62 /  70   0   0  10
NEWPORT AR        39  47  34  63 /  90   0   0  10
PINE BLUFF AR     44  53  36  68 /  90   0   0  10
RUSSELLVILLE AR   37  50  34  65 /  60   0   0  10
SEARCY AR         39  48  34  64 /  90   0   0  10
STUTTGART AR      42  50  35  66 /  90   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...56 / LONG TERM...51
Hazardous weather outlook, Feb 24, 3:45 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CST THU FEB 24 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251045-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
345 PM CST THU FEB 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCHES ARE IN EFFECT FOR MUCH OF THE STATE THROUGH THIS
EVENING.

SEVERE THUNDERSTORMS LIKELY ACROSS MUCH OF ARKANSAS THIS AFTERNOON
AND TONIGHT.

A STRONG STORM SYSTEM CONTINUES TO MOVE THROUGH ARKANSAS AT THIS
TIME. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING
HOURS AS A COLD FRONT SWEEPS ACROSS THE STATE.

STRONG SOUTHERLY WINDS HAVE PULLED COPIOUS AMOUNTS OF GULF MOISTURE
INTO THE ADVANCING SYSTEM WITH WIDESPREAD PRECIPITATION OCCURRING AT
THIS TIME. STRONG WINDS EXTEND JUST ABOVE THE SURFACE THROUGH THE
MID LEVELS OF THE ATMOSPHERE. THERE IS ENOUGH CHANGE IN BOTH WIND
SPEED...AND WIND DIRECTION WITH HEIGHT TO SUPPORT TORNADIC
THUNDERSTORMS.

A TORNADO WATCH IN IN EFFECT FOR MOST OF WESTERN AND CENTRAL
ARKANSAS UNTIL 6 PM WITH A SEPARATE TORNADO WATCH IN EFFECT FOR
EASTERN ARKANSAS UNTIL 10 PM.

IN ADDITION TO THE SEVERE STORMS...HEAVY RAINS WILL ALSO BE
POSSIBLE. AREAS IN NORTH CENTRAL AND NORTHEAST ARKANSAS RECEIVED
UPWARDS OF TWO INCHES OF RAIN OVERNIGHT. MORE HEAVY RAIN WILL BE
POSSIBLE TODAY AS STORMS MOVE THROUGH THE AREA...WITH AN ADDITIONAL
ONE TO THREE INCHES POSSIBLE ALONG AND AHEAD OF THE FRONT.

WITH REGARD TO TIMING...STRONG STORMS SHOULD BE TO CENTRAL ARKANSAS
THROUGH 6 PM...MAKING IT INTO THE EAST BETWEEN 6 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY THROUGH SUNDAY MORNING WILL BE CALM AS HIGH PRESSURE
DOMINATES THE WEATHER IN ARKANSAS.

LATE SUNDAY THROUGH SUNDAY NIGHT...ANOTHER STORM SYSTEM WILL MOVE
ACROSS THE STATE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED
WITH THIS SYSTEM BUT THE POSSIBILITY OF SEVERE WEATHER REMAINS
QUESTIONABLE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING ACROSS MUCH
OF THE AREA.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 4:23 AM CSTSpecial Weather StatementLZKFulton, Izard, Sharp57 min
Feb 24, 10:10 AM CSTRiver Flood WarningLZKJackson, Woodruff108 days
Feb 24, 3:26 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Montgomery, Pike and 1 more49 min
Feb 24, 3:52 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline53 min
Feb 24, 3:54 PM CSTFlash Flood WarningLZKCleburne, Conway, Independence, Izard, Sharp, Stone and 1 more3 hr
Feb 24, 4:05 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Jefferson, Lonoke and 2 more40 min
Feb 24, 4:26 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Van Buren, White49 min
Feb 24, 4:37 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White, Woodruff38 min
Feb 24, 4:38 PM CSTTornado WarningLZKLonoke, Pulaski, Saline37 min
Feb 24, 4:56 PM CSTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie, Pulaski and 1 more49 min
Feb 24, 5:00 PM CSTTornado WarningLZKLonoke, Prairie30 min
Feb 24, 5:07 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White38 min
Feb 24, 5:11 PM CSTSevere Thunderstorm WarningLZKJackson, Lonoke, Monroe, Prairie, White, Woodruff49 min
Feb 24, 5:41 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff34 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.